MathSciNet Relay Station
MathSciNet bibliographic data
MR493480 (58 #12484) 47B35 (42A56)
Basor, Estelle Asymptotic formulas for Toeplitz determinants. Trans. Amer. Math. Soc. 239 (1978), 33–65.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement